Alert archive / South Carolina / Tornado Warnings in 2024
Tornado Warning 12, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at May 15, 2024, 7:43 PM EDT for Georgetown County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2024, 7:43 PM EDT (23:43 UTC)
- Expired
- May 15, 2024, 8:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Georgetown County, SC
The radar
The Wilmington radar (KLTX), 107 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 1:12 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1051 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
634
WFUS52 KILM 152343
TORILM
SCC043-160015-
/O.NEW.KILM.TO.W.0012.240515T2343Z-240516T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
743 PM EDT Wed May 15 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Georgetown County in northeastern South Carolina...
* Until 815 PM EDT.
* At 742 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Georgetown, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Georgetown County, including the following
locations... Georgetown Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&
LAT...LON 3323 7932 3339 7932 3338 7915 3335 7915
3330 7917 3325 7918 3321 7917
TIME...MOT...LOC 2342Z 280DEG 22KT 3330 7924
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MORGAN1 follow-up statement
193
WWUS52 KILM 160010
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
810 PM EDT Wed May 15 2024
SCC043-160019-
/O.EXP.KILM.TO.W.0012.000000T0000Z-240516T0015Z/
Georgetown SC-
810 PM EDT Wed May 15 2024
...THE TORNADO WARNING FOR SOUTHEASTERN GEORGETOWN COUNTY WILL EXPIRE
AT 815 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern South Carolina.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Wilmington at 1-800-697-3901.
&&
LAT...LON 3323 7932 3339 7932 3338 7915 3335 7915
3330 7917 3325 7918 3321 7917
TIME...MOT...LOC 0009Z 280DEG 22KT 3327 7906
$$
MORGANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at May 15, 3:53 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, May 15, 3:53 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 353 PM EDT Wed May 15 2024 .SYNOPSIS... Strong to severe thunderstorms may develop this afternoon into this evening ahead of a cold front that will drop in from the north. High pressure should bring dry weather Thursday with pleasant temperatures. Rain chances will increase again this weekend as a new storm system advances eastward. Drier and warmer weather should develop next week. && .NEAR TERM /THROUGH THURSDAY/... An upper low will move through the area this afternoon and evening, bringing scattered thunderstorms to the area as it interacts with warm, moist air and a frontal boundary. Some of these storms could produce large hail and wind gusts of 60 mph or greater. The area is in a severe thunderstorm watch until 8 PM. Convection should come to an end this evening with dry weather expected Thursday. Lows tonight will fall to the lower 60s with highs Thursday in the lower 80s. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/... An H5 ridge axis will move across the area Thursday night and off the coast Friday morning. This change will allow the old low off the Mid-Atlantic coast to shift farther offshore and allow a dampening shortwave to move across the forecast area during Friday afternoon/evening with some increases in rainfall chances. Would trend with higher POPs by that time however moisture is still somewhat limited Friday for this part of the Carolinas, with better advection earlier on in the long term period. Blend of MAV/MET looks reasonable for the highs/lows during this period. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... The mid/upper low will be across the MS Valley during Saturday and will direct impulses from the Deep South into the Carolinas along with an increase in PWATs (around 2 inches) during the day. GFS ensemble precipitation also suggest categorical to likely POPs will be needed. Sunday looks wet as well with the upper trough across the Carolinas. Big questions remain for the Monday-Tuesday with potential/positioning for a closed low development farther east than currently shown. If the cut-off occurs farther east then POPs will trend downward due to more influence of nearby mid/upper ridge across the Carolinas. At this time, favor the drier scenario Monday through Wednesday, but will need to closely watch how this evolves. Otherwise, highs will be at or above normal through Sunday, then below normal Monday and Tuesday. && .AVIATION /18Z WEDNESDAY THROUGH SUNDAY/... Scattered storms are expected this afternoon and early evening. All terminals showing at least tempo tsra to account for this. A severe thunderstorm watch is in effect, so gusts over 50 KT and hail in excess of 1 inch is possible at area terminals. Confidence in occurrence at individual sites is too low for inclusion in terminals attm. If storms with this potential threaten individual sites, amendments will be issued. After showers and storms end, a period of IFR is possible around daybreak at all terminals but strong May sun should quickly raise conditions to VFR. Extended Outlook...Periodic flight restrictions are possible early Wed evening from thunderstorm activity. VFR conditions to dominate Thu through Fri. The next system with potential flight restrictions will affect the area this weekend.&& .MARINE... Through Thursday...Southwest winds to 10 to 15 KT are expected tonight and will become N to NW by daybreak before becoming light and variable by afternoon. Seas of 3 to 5 FT tonight will subside to 2 to 4 FT Thursday. Thursday night through Monday...A large area of low pressure off the Mid-Atlantic coast will drift farther offshore Thursday night into Friday. Approaching low pressure from the west will allow winds to become southerly during Saturday with veering Sunday as the low moves off the coast. Northerly winds are expected Monday with the low possibly off the NC/SC coast. If the low stays just offshore then the northerly winds will be higher. && .TIDES/COASTAL FLOODING... Other - Rip Currents: Yesterday's strong onshore winds have abated, however a 4 foot southerly swell every 8 seconds continues to crash onshore. South-facing beaches on Brunswick County and extreme northeasterly Horry County run orthogonal to this swell and will have the largest potential of rip current activity through this evening. && .ILM WATCHES/WARNINGS/ADVISORIES... NC...High Risk for Rip Currents until 8 PM EDT this evening for NCZ110. SC...High Risk for Rip Currents until 8 PM EDT this evening for SCZ054. MARINE...None. && SYNOPSIS...SRP NEAR TERM...31 SHORT TERM...SRP LONG TERM...SRP AVIATION...31 MARINE...SRP/31 TIDES/COASTAL FLOODING...ILM
Hazardous weather outlook, May 15, 1:24 PM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 124 PM EDT Wed May 15 2024 AMZ250-252-254-256-160900- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 124 PM EDT Wed May 15 2024 ...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are activated this afternoon and evening. NCZ106-108-SCZ056-160900- Coastal Pender-Coastal New Hanover-Coastal Georgetown- 124 PM EDT Wed May 15 2024 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are activated this afternoon and evening. NCZ110-SCZ054-160900- Coastal Brunswick-Coastal Horry- 124 PM EDT Wed May 15 2024 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are activated this afternoon and evening. NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 160900- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 124 PM EDT Wed May 15 2024 ...SEVERE THUNDERSTORM WATCH 245 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are activated this afternoon and evening. 29
In the hours before
Special weather statement, May 15, 6:50 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington NC
650 PM EDT Wed May 15 2024
NCZ087-SCZ017-023-024-032-152330-
Robeson NC-Marlboro SC-Florence SC-Dillon SC-Darlington SC-
650 PM EDT Wed May 15 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL ROBESON...NORTHWESTERN
FLORENCE...DILLON...DARLINGTON AND MARLBORO COUNTIES THROUGH 730 PM
EDT...
At 649 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Dunbar, or 11 miles northwest of Dillon, moving
northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Bennettsville, Hartsville, Dillon, Darlington, Red Springs,
Pembroke, Maxton, Timmonsville, Mccoll, St. Pauls, Latta, Rowland,
Lamar, Quinby, Clio, Rex, Hamer, Brownsville, and Darlington Raceway.
This includes the following highways...
Interstate 20 between mile markers 125 and 141.
Interstate 95 in South Carolina near mile marker 146, and between
mile markers 148 and 198.
Interstate 95 in North Carolina between mile markers 1 and 14, and
between mile markers 24 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Wilmington.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3449 8005 3453 7983 3461 7978 3481 7993
3481 7968 3463 7946 3477 7933 3484 7935
3483 7919 3495 7905 3490 7894 3481 7889
3439 7930 3404 7999 3415 8015 3423 8011
3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 2249Z 234DEG 31KT 3451 7953
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MORGANSpecial weather statement, May 15, 6:54 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Wilmington NC
654 PM EDT Wed May 15 2024
SCZ054-058-152330-
Coastal Horry SC-Central Horry SC-
654 PM EDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HORRY COUNTY
THROUGH 730 PM EDT...
At 653 PM EDT, Doppler radar was tracking a strong thunderstorm over
Forestbrook, or over Red Hill, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Myrtle Beach, Myrtle Beach Airport, Socastee, Red Hill, North Myrtle
Beach Airport, Horry Georgetown Technical College Conway Campus,
Hand, Nixonville, Barefoot Landing Area Of North Myrtle Beach,
Forestbrook, Coastal Carolina University, Briarcliffe Acres,
Lighthouse Care Center Of Conway, Conway Medical Center, and Grand
Strand Regional Medical Center.
This includes the following highways...
SC Highway 31 between mile markers 5 and 19.
SC Highway 22 between mile markers 22 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern South Carolina.
&&
LAT...LON 3380 7907 3390 7875 3380 7872 3374 7882
3370 7888 3368 7889 3366 7904
TIME...MOT...LOC 2253Z 260DEG 21KT 3375 7897
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MORGANSpecial weather statement, May 15, 7:01 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Wed May 15 2024
SCZ055-056-152330-
Coastal Georgetown SC-Inland Georgetown SC-
701 PM EDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GEORGETOWN COUNTY
THROUGH 730 PM EDT...
At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Graves, or near Georgetown, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Georgetown, DeBordieu Colony, Pawleys Island, Murrells Inlet, Graves,
Litchfield Beach, Oatland, and Georgetown Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern South Carolina.
&&
LAT...LON 3328 7942 3347 7946 3355 7905 3352 7905
3347 7909 3339 7915 3335 7915 3328 7918
TIME...MOT...LOC 2301Z 266DEG 18KT 3341 7933
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MORGANLocal storm report, May 15, 7:28 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
728 PM EDT Wed May 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM Hail 4 N Clarkton 34.55N 78.64W
05/15/2024 E1.75 inch Bladen NC 911 Call Center
&&
Event Number ILM2400141
dchSpecial weather statement, May 15, 7:33 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington NC
733 PM EDT Wed May 15 2024
NCZ087-096-099-SCZ017-023-024-032-033-059-160015-
Robeson NC-Columbus NC-Bladen NC-Marion SC-Northern Horry SC-
Marlboro SC-Florence SC-Dillon SC-Darlington SC-
733 PM EDT Wed May 15 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ROBESON...SOUTHWESTERN
BLADEN...NORTHWESTERN COLUMBUS...FLORENCE...DILLON...SOUTHEASTERN
DARLINGTON...NORTHWESTERN HORRY...MARION AND SOUTHEASTERN MARLBORO
COUNTIES THROUGH 815 PM EDT...
At 733 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hestertown to Sardis. Movement was
southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Lumberton, Marion, Dillon, Lake City, Mullins, Fairmont,
Timmonsville, Bladenboro, Latta, Pamplico, Rowland, Fair Bluff,
Quinby, Lake View, Sellers, Boardman, Blue Brick, Hamer, and
Brownsville.
This includes the following highways...
Interstate 20 between mile markers 134 and 141.
Interstate 95 in South Carolina between mile markers 147 and 198.
Interstate 95 in North Carolina between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3477 7903 3444 7867 3383 7969 3387 7983
3389 7985 3389 7986 3392 7996 3395 7997
3399 7989 3401 7991 3402 7996 3404 7999
3408 8003 3409 8008 3412 8012
TIME...MOT...LOC 2333Z 301DEG 32KT 3459 7906 3405 7992
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RJBLocal storm report, May 15, 7:35 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
735 PM EDT Wed May 15 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Tstm Wnd Dmg 2 WSW Clarkton 34.48N 78.69W
05/15/2024 Bladen NC Emergency Mngr
Tree down on power lines along South Page Rd in the
Clarkton area.
&&
Event Number ILM2400142
SRPThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:00 PM EDT | Rip Current Statement | ILM | Horry | 23 hr |
| May 15, 4:21 AM EDT | Special Weather Statement | ILM | Florence | 39 min |
| May 15, 1:05 PM EDT | Special Weather Statement | ILM | Horry | 25 min |
| May 15, 1:21 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 36 min |
| May 15, 2:49 PM EDT | Special Weather Statement | ILM | Horry | 26 min |
| May 15, 5:05 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Williamsburg | 35 min |
| May 15, 5:46 PM EDT | Special Weather Statement | ILM | Florence | 29 min |
| May 15, 5:59 PM EDT | Special Weather Statement | ILM | Georgetown | 31 min |
| May 15, 6:07 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 53 min |
| May 15, 6:50 PM EDT | Special Weather Statement | ILM | Darlington, Dillon, Marlboro | 40 min |
| May 15, 6:54 PM EDT | Special Weather Statement | ILM | Horry | 36 min |
| May 15, 6:57 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 27 min |
| May 15, 7:01 PM EDT | Special Weather Statement | ILM | Georgetown | 29 min |
| May 15, 7:12 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 63 min |
| May 15, 7:17 PM EDT | Tornado Warning | ILM | Georgetown | 28 min |
| May 15, 7:33 PM EDT | Special Weather Statement | ILM | Dillon, Florence, Marion | 42 min |
Nearby
Tornado Warnings in South Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.